# SDR DALA1100709864

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP T/E WEDGE CRACKED ON INBD RIB CAP AT T/E.  CUTOUT DAMAGED AREA IAW SRM 51-70-05.  FABRICATED 2EA REPAIR ANGLES. FABRICATED FILLER IAW SRM 51-70-05. LOCATED AND DRILLED IAW SRM 51-10-4.   TREATED AND PRIMED IAW 51-10-3.  INSTALLED ANGLES AND FILLER IAW SRM 51-30-2 AND 51-30-5 TOPCOATED IAW SRM 51-10-3.  INSTALLED ID TAG IAW DPS 900-5-1 NO 4.
